I sleep constantly, all I can do to get out of bed. I am sick anf tired of just existing. Been this way since I was 16. I was a social worker however, I recently quit due to my condition. Help!
You may have idiopathic hypersomnia or some other sleep disorder. Depression can also cause one to sleep too much. I take a medication called Provigil for my hypersomnia along with an antidepressant. There is another medication similar to Provigil called Nuvigil that works very well. Most insurance companies will require a sleep study be done before prescribing which may not be a bad idea in your case.
Hi,i at times i feel same,wish was not born,i dnt sleep well due2 anxiety,valium relaxes me,are u maybe depressed?maybe ur former job brought u down listening2 problems of others and trying2 help ,maybe it got u down that u didn't look after how u were feeling about urself!hope u seek help and wk out wat u want in life,as we all get down,feel empty at times!all the best!marie x
Hi, i have felt like you also, many times. Quite often i'll wake in the morning and think, oh another day the same as yesterday and the same as tomorrow, and it is hard finding something to be happy about. I have to make myself focus on the good things in life. I have decorated a wall in my bedroom with photo's of happy memories and things i have done in the past which i am proud of/happy with. I have some quotes up there too, to help me have hope-one i like is "What doesn't kill me makes me stronger". I also have brightly coloured butterfly's, which are nice to look at on a dull/rainy day. It might sound a bit childish, but it is just for me and it does help. How long have you felt this way? What medications do you take?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2013 • 4 answers
Posted 6 Dec 2014 • 6 answers
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 6 Feb 2016 • 1 answer
Posted 8 Jan 2017 • 2 answers